# SDR SWAA2025031997087

- Difficulty date: February 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK IS CRACKED BS747 AND BS727E RBL13 WL156<[01] REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK BS727+4 - BS887 RBL13 WL156 IAW SRM 51-40-02-0G-0; DWG 146A7500 REV:- ; DWG 147A7500 REV:- AND DWG 146A0061 REV:A;[02] REPAIRED AS PER SRM 53-00-53-2R-3 AND EA 25-153-00471.
